International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 704523 | 8 pages | https://doi.org/10.1155/S0161171288000535

On the dual space of a weighted Bergman space on the unit ball of Cn

Received30 Jan 1987
Revised24 Mar 1987

Abstract

The weighted Bergman space Aαp(Bn)(0<p<1), of the holomorphic functions on the unit ball Bn of Cn forms an F-space. We find the dual space of Aαp(Bn) by determining its Mackey topology.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

75 Views | 266 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Order printed copiesOrder